# SDR 9703469759

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 783-794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN FITTING AT FS 783 - 794, LBL ZERO IN THE LEFT MAIN LANDING GEAR WHEELWELL.  REPLACED FITTING PER SRM 51-30-5.
